# SDR A6WA200740117

- Difficulty date: March 9, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 7,590 hours, 6,909 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION WHILE IN FLIGHT, FAILED AT 30.  COMPLIED WITH AWAC SUPPLEMENT 98-018A, NO FLAP TWISTING, SKEWING OR DEFORMATION NOTED.  RESENT CIRCUIT BREAKERS ONCE, MESSAGE CLEARED.  FLAPS OPERATE NORMALLY.  PLACED ON 72 HOUR WATCH.  (K)
